# SDR FDEA2020062391294

- Difficulty date: June 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,501 hours, 20,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL EMERGENCY LIGHT DOES NOT TEST.  RELAMPED RT EMERGENCY SLIDE LIGHT REF AMM 33-51-06-2-1, OPS CHECKS GOOD.
